# SDR DAT2006F00001

- Difficulty date: February 4, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N336MV
- Make and model: Stbros SD330
- Aircraft serial: SH3018
- Engine: Pwa PT6A60A
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 40009465201
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH APPROX 4000 FT THE WEATHER RADAR SCREEN STARTED TO FLICKER THEN WENT BLANK.  IT WAS ON THE (40 MILE) SETTING.  AS I WAS TURNING IT TOWARDS (OFF) THE SCREEN CAME ON AGAIN.  IT FLICKERED SOME MORE THEN THERE WAS A SMELL OF SOMETHING BURNING.  IMMEDIATELY TURNED THE RADAR OFF.  THE FLIGHT CREW SCANNED THE FLIGHT DECK FOR SMOKE AS WELL AS OPENED THE DOORS TO THE CABIN TO LOOK BACK THERE.  THE FLIGHT CREW CONTACTED THE ATC AND IT WAS APPROVED TO LAND.  LANDED WITH INCIDENT AND THE RESCUE VEHICLES ESCORTED TO THE RAMP.  APPROX 2 HRS LATER MECH INSPECTED AND FOUND RADAR IAW THE MM.  OPS CHECK GOOD.  MEL WAS CLEARED APPROPRIATELY.  RETURNED TO SERVICE.  (K)
